# SDR ABXA9701772

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5750885501
- Condition: Corroded
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FWD UPPER WEB OF -5 ANGLE AND ON THE LOWER FLANGE OF -3 FRAME AT L35R AND L35L.  REPAIRED IAW ABX REA D853-20466, DAC DWG 5750885 AND SRM 51-1-20D.
